# SDR L1GA200000298

- Difficulty date: August 25, 2000
- Submitted: September 11, 2000
- Operation: Air carrier
- Aircraft: N12507
- Make and model: Doug DC-9-32
- Aircraft serial: 47788
- Aircraft time: 56,487 hours, 43,721 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Corroded
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A 4 BY 4 INCH AREA OF CORROSION ON PEDESTAL MOUNT FOR AIRSTAIR ROD FS 160 LBL 20.  FABRICATED NEW PLATE AND INSTALLED.
